# SDR MWEA020452

- Difficulty date: July 18, 2002
- Submitted: July 22, 2002
- Operation: Air carrier
- Aircraft: N216ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47740
- Aircraft time: 47,546 hours, 34,410 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Part number: 60030451
- Part serial: 7534
- Condition: Faulty
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CABIN EMERGENCY LIGHTS, NO SMOKING LIGHTS AND FASTEN SEATBELT LIGHTS FLASHING ON AND OFF RAPIDLY.  REMOVED AND REPLACED COCKPIT EMERGENCY LIGHT SWITCH AND B5-23 BATTERY PACK FOR PRECAUTION.
